Ask an expert
Question

08 Feb 2004

Billharzia treatment side effects,liverpain?nausea? 2 days later
2 dae nadat my vrou behandeling ontvang het vir billharzia het sy geweldig sleg begin voel en baie naar,buikpyn en diaree. Die medikasie was billtricide 3,5 tablette.dit was die 4 de behandeling met billtricide.Kan die parisiet weerstandig word?Kan simptome vereger na behandeling?Moet ander medikasie probeer word?okt 2002 na behandeling was die titer 1,66 (IGG) feb2004 3,85(IGG) BAIE dankie
Answer 689 views
Expert
pathologist

01 Jan 0001

Kontak asb. jou GP met bg. vraag.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9369 votes
No
67% - 19367 votes
Vote